Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Fatigue, nausea during meals, rashes on palms, arms, back, loss of muscle mass. Causes and cure?

A good friend of mine has been experiencing Fatigue , Nausea during meals and sometimes after,began to lose muscle mass/weight along with rashes or welts on his palms, arm , side and back that appear to get worse at night. According to the local hospital its a Virus..its been going on for a couple months with nothing showing in the blood work. Any ideas?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

Sometimes skin rashes can be a first symptom of inflammatory bowels disease (like Crohn`s disease). And so can have your friend especially that he has lost weight recently and have digestive tract symptoms like nausea. If he also suffers from blood in stool, mucus in stool or diarrheas, this is quite probable. I suggest you to visit gastroenterologist and consider colonoscopy.

Hope this will help.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor